all the other drugs I have tried over ten years have produced horrible side effects. do I have anything to worry about in the future? Kidneys, liver damage heart damage etc.
i dont no much about it but if you are finnaly getting some quality of life after suffering, and i can relate, maybe and this is only a thought and has happened to me before, but when your life has been in a crazed state it becomes normal for you , and now you have something that is finally working you may feel uncomfortable bacause this is not normal for you. this can increase anxiety to you and worry that something is going to go wrong and based on the past with bipolar this can happen a lot. Enjoy your freedom from this life sapping condition, you have suffered long enough if this is working it might take a while to get used to being well as strange as it sounds. Think about what you wanted to do when you were unwell and enjoy what you have now.
Also you can get a LFT liver function test blood test ever 6 months to test your liver by your GP and a similar test for your kidneys.You can make up your own plan to work on your heart and the rest of your body everyone has to do this, im happy for you . Please enjoy your new found wellness. Theres a time to be sick but also a time to be well and it sounds like its your time.
Great answer cheersrichard! And I totally agree. If something is working, enjoy. People have been on Lithium for years and if monitored correctly, have very few side effects. It sounds as if you found the right medication for you. It's nice to hear good news!
Take care and congratulations.
I think that is wonderful. My Dr claims lithium is the gold standard for bipolar disorder, unfortunatly my body cant tolerate it for some reason. I have tried it 2 different times. Not for me, but I do remember having my blood and liver tested many times during treatment. It is important to get those tests as your Dr suggests. Lithium works best at a certain level in your body so you want to keep it as close as you can. Drink lots of water!. Great to hear a success story.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 25 mg/day Seroquel and I think it is causing me headaches, can I safely go off this drug to?
Posted 4 Mar 2010 • 2 answers
Posted 13 Mar 2011 • 3 answers
Posted 28 Dec 2013 • 2 answers
Posted 9 Apr 2015 • 4 answers
Posted 7 Aug 2015 • 1 answer